# SDR UALA2011082604569

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 82,835 hours, 9,879 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37CHG
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT ABOVE STAIRWAY IS INOP.  REPLACED EEL BAT PACK, OPS CHECK NORMAL.
